# SDR USAA2013050800002

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 20 VIDEO INOPERATIVE, WITH BRIEF SMOKE ODOR.  MAINTENANCE REPORTED SEAT 20A-H VIDEO OK, NO SMOKE ODOR.  REMOVED AND REPLACED MONITOR.
